When I was on a cruise I applied a scopolamine patch to avoid motion sickness and about 16 hours later I had an episode of severe vomiting (7 -8 times in a couple of hours) followed by fainting several times and having to get emergency help and rehydration. I could not fine any reference to such a reaction. I was taking no other medication at the time. I had no diarrhea or lower intestinal problems (as in food poisoning).
It appears people have experienced at least vomiting (no mention of fainting) when they stop using scopolamine ... Please see link below for reviews.
Please join the forum ... someone there may share your experience.
- Scopolamine Information for Consumers
- Scopolamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Scopolamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 7 Sep 2009 • 1 answer
Posted 15 Dec 2009 • 2 answers
Posted 25 Aug 2010 • 2 answers
I'd never experienced motion sickness until my first cruise last March. On board they gave me a tiny
Posted 8 Feb 2013 • 1 answer